Fekete Szego properties for the class of Mocanu functions associated with q−Ruscheweyh operator

D. Kavitha, K. Dhanalakshmi, N. Arulmozhi

Abstract


The objective of this paper is to introduce and investigate new subclass of analytic functions involving q−derivative Ruscheweyh operator. For functions belonging to this class, we obtain coefficient estimates on Taylor - Maclaurin series and the results on the famous Fekete Szego inequality.


Full Text: PDF

Published: 2020-12-28

How to Cite this Article:

D. Kavitha, K. Dhanalakshmi, N. Arulmozhi, Fekete Szego properties for the class of Mocanu functions associated with q−Ruscheweyh operator, J. Math. Comput. Sci., 11 (2021), 603-613

Copyright © 2021 D. Kavitha, K. Dhanalakshmi, N. Arulmozhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS